Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tingling while urinating, cramps on sides. Yeast infection? Why is the smell foul?

For the past week almost I have veen having I guess symptoms. It tingles when I pee,ive been having cramps on my sides, when I hold my pee I get these sharp pains also when I hold my pee. I had this white discharge but it want that cottage cheese so I marked out yest infection. I have also been having odors and,last night my pee had a fishy smell that smelled terible can everybody tell me what I might have
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there madam!
whitsh curdy discharges clues about mycotic infection (fungal) but the fleshy smell with whitish milky discharge is more like a bacterial vaginosis.
any ways you got a urinary tract infection associated with vaginal bacterial vaginosis or mycosis. you need a urine routine exam with vaginal swabs and whiff test for confirmation of the organisms.
mean while start your self prophylactically on
1.metronidazole 400 mg tabs 2 times for 7 days
2.secendazole tablet stat (one only)
3.topical clotrimazole cream / clotrimazole vaginal tablets
4. Biomousse Gel (for Hygiene maintenace. use it like a shampoo and rinse it for at least 5 minutes )
5. you can use antihistamine if there is itching unbearable

hope it helps. it will
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor